# SDR FDEA202012063051

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,463 hours, 4,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 141T514616
- Part serial: 43542
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT FRAME STA 246 LBL 50 BELOW FLOOR INTERCOSTAL ANGLE CRACKED.  REMOVED AND REPLACED ANGLE P/N 141T5146-16, IAW B767 SRM 51-40-02 AND BAC DWG 141T5600 REV-.
